# SDR 04FDEA00765

- Difficulty date: March 27, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46623
- Aircraft time: 67,131 hours, 27,040 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC0503
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O
- Precautionary procedure: K

## Discrepancy

WINGS RIGHT OUTBOARD FLAP - OUTBOARD HINGE REWORK OF SIDE BRACE ATTACH HOLE.  COMPLIED WITH EA 8-5740-75127 REWORKED SIDE BRACE ATTACHED HOLES, RIGHT OUTBOARD FLAP, OUTBOARD HINGE IAW EA 8-5740-75127 AT MAE.
